# SDR 7AHR201205252424

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 787 AND RBL 40 THROUGH 55. REMOVED CORROSION IAW SRM 51-30-2.  FABRICATED FLOORBEAM REPAIR IAW ECO 53-04407-1.  INSTALLED FABRICATED FLOORBEAM IAW DWG 53-04407-1.
